# SDR CALA2014061691278

- Difficulty date: June 13, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 42,937 hours, 17,599 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EWIS RED & BLACK WIRES DAMAGED AT SEAT TRACK ROW 12 LT.  REPAIRED RED & BLACK EMER LIGHT WIRES DAMAGED AT SEAT ROW 12 LT IAW ESPM 20- 53-21.  INSULATION WAS DAMAGED ON WIRES FROM CONNECTOR 7260VC5-A 3330-0872-1673-18N & 3330-08702-1673-18.
